# SDR AALA20100924TUL05

- Difficulty date: September 24, 2010
- Submitted: September 24, 2010
- Operation: Air carrier
- Aircraft: N7550
- Make and model: Doug DC-9-82
- Aircraft serial: 53032
- Aircraft time: 57,130 hours, 29,202 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER AFT GIRT BAR BRACKET AT AFT SERVICE DOOR STATIONS 1168 TO 1169.  INSTALLED LEFT CUSP DOUBLER REPAIR AND CUSP DOUBLER FILLER PER AARD 53-20-00-16, AT STATIONS 1164 TO 1170.
